A 28-year-old male asked:
What does it mean if geodon (ziprasidone) doesn't create sedation anymore? does it mean its ineffective? if it doesn't put to sleep anymore does it still aid sleep?
1 doctor answer • 6 doctors weighed in
Psychiatry 31 years experience
Depends: Many factors to consider in order to answer.. What dose are you on? How long have you been taking it? Are you taking it with food? Why were you prescribed it in the first place? Although one of the side effects is potential sedation, not all patients have that experience. Recommend discussion with your doctor to get further clarification as to the desired results. Hope this helps. All the best.
Created for people with ongoing healthcare needs but benefits everyone.
1.3k viewsReviewed >2 years ago
Last updated Oct 4, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.